Revista Matemática Iberoamericana


Full-Text PDF (495 KB) | Metadata | Table of Contents | RMI summary
Volume 16, Issue 3, 2000, pp. 605–667
DOI: 10.4171/RMI/286

Published online: 2000-12-31

Unicité dans $L^3 (\mathbb R^3)$ et d'autres espaces fonctionnels limites pour Navier-Stokes

Giulia Furioli[1], Pierre Gilles Lemarié-Rieusset[2] and Elide Terraneo[3]

(1) Università di Bergamo, Dalmine, Italy
(2) Université d'Évry Val d'Essonne, Evry, France
(3) Università degli Studi di Milano, Italy

The main result of this paper is the proof of uniqueness for mild solutions of the Navier-Stokes equations in $L^3 (\mathbb R^3)$. This result is extended as well to some Morrey-Campanato spaces.

No keywords available for this article.

Furioli Giulia, Lemarié-Rieusset Pierre Gilles, Terraneo Elide: Unicité dans $L^3 (\mathbb R^3)$ et d'autres espaces fonctionnels limites pour Navier-Stokes. Rev. Mat. Iberoam. 16 (2000), 605-667. doi: 10.4171/RMI/286